# SDR QXEA200400033

- Difficulty date: January 2, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,442 hours, 20,744 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER FRAME NR 4 HAS A CRACK APPROXIMATELY 3.4 INCH LONG WHERE FRAME MEETS UP WITH THE 4TH STRINGER FROM THE TOP RIGHT SIDE OF FUSELAGE.  REPAIRED IAW RD 8-55-199.
